Acta Mathematica

Abstrakte Fastperiodische Funktionen

S. Bochner

Full-text: Open access

Article information

Source
Acta Math. Volume 61 (1933), 149-184.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888010

Digital Object Identifier
doi:10.1007/BF02547790

Mathematical Reviews number (MathSciNet)
MR1555374

Zentralblatt MATH identifier
59.0997.01

Rights
1933 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Bochner, S. Abstrakte Fastperiodische Funktionen. Acta Math. 61 (1933), 149--184. doi:10.1007/BF02547790. https://projecteuclid.org/euclid.acta/1485888010


Export citation

Zitierte Literatur

  • A. S. Besicovitch [1] Almost periodic functions Cambridge, University Press (1932).
  • A. S. Besicovitch and H. Bohr [1], Some, remarks on generalisations of almost periodic functions, Det Kgl. Danske Videnskabernes Selskab. Mathematisk, fysiske Meddelelser VIII, 5 (1927).
  • S. Bochner [1], Beiträge zur Theorie der fastperiodischen Funktionen I. Mathem. Annalen 96 (1926), 119–147.
  • — [2], Beiträge zur Theorie der fastperiodischen Funktionen II. Mathem. Annalen 96 (1926), 383–409.
  • S. Bochner [3], Integration von Funktionen deren Werte die Elemente eines Vektorraumes sind. Erscheint in den Fundamenta Mathematicae, Bd. XX.
  • S. Bochner [4], Abstrakte Funktionen und die Besselsche Ungleichung. Erscheint, in den Göttinger Nachrichten.
  • S. Bochner [5], Eine Bemerkung zum Satz von Fubini. Erscheint in den Fundamenta Mathematicae.
  • H. Bohr [1], Fastperiodische Funktionen. In: Ergebnisse der Mathematik und ihrer Grenzgebeiete, Springer 1932, Bd. 1.
  • H. Bohr [2], Zur Theorie der fastperiodischen Funktionen II. Acta mathematica 46 (1925), 101–214
  • H. Bohr und B. Jessen [1], Über fastperiodische Bewegungen auf einem Kreise, Annali della R.Scuola Normale Superiore di Pisa, Scienze Fisiche e matematiche, Serie II, 1 (1932), 385–398.
  • I. Favard [1], Sur les équations différentielles linéaires à coëfficients presque-périodiques. Acta mathematica 51 (1928), 31–81.
  • L. M. Graves [1]. Riemann Integration and Taylor's Theorem, Transactions of the American Mathematical Society 29 (1927), 163–177.
  • M. Kerner [1], Gewöhnliche Differentialgleichungen der allgemeinen Analysis, Prace matematyczno-fizyczne, 40 (1932), 47–67.
  • C. F. Muckenhoupt [1], Almost periodic functions and vibrating systems. Journal of Mathematics and Physics, Massachusetts Institute of Technology, 8 (1929), 163–198.
  • F. Peter und H. Weyl [1], Die Vollständigkeit der primitiven Darstellungen einer geschlossenen kontinuierlichen Gruppe. Mathematische Annalen 97 (1927), 737–757.
  • M. H. Stone [1], Linear transformations in Hilbert space and their application to analysis. American Mathematical Society Colloquium Publications, New-york (1932).
  • H. D. Ursell [1], Parseval's Theorem for almost periodic functions. Proceedings of the London Mathematical Society, Series (2), 32 (1931), 402–440.